# SDR ALGA102120169Y004

- Difficulty date: October 4, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N9YELL
- Make and model: Agusta AW139
- Aircraft serial: 41363
- Aircraft time: 2,335 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 3P5300A00136
- Condition: Corroded
- Part time: 2,335 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT FWD LOWER PANEL ASSY BETWEEN BS 3120 - 3900, BL 250 - 950.   MAJOR REPAIR PERFORMED.
